# SDR GTIA2022032836348

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 20,241 hours, 8,803 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Part time: 20,241 hours, 8,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND COROSION @FR68, STR23RH
RAF01 2733457-2 OPENED 
TC 534195-01-2-ACCOMPLISHED ON LOG PAGE 2766458-2."
